# SDR ASOA201001018

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,492 hours, 11,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ATTATCHMENT IS NOT STAYING ATTATCHED IN EXIT ROW 12A.  REPAIRED 12A EXIT DOOR HANDLE COVER IAW 25-60-00.  OK FOR SERVICE.
